BREAKING NEWS

Man Has Penis Amputated After Deliberately Overdosing On Viagra To Impress Girlfriend

  • Pin It

via Daily Mail:
A man from southern Colombia had to have his penis amputated after he allegedly overdosed on Viagra to impress his girlfriend. The 66-year-old man from Gigante, Colombia, whose name has not been released, told a local newspaper that he intentionally overdosed on the erectile dysfunction medicine. He then is said to have suffered an erection for several days before being forced to seek medical advice.

According to news website Colombia Reports, the penis-enhancing drug caused the man, who is said to be a farmer and a former politician, to develop signs of gangrene. When he sought medical help, doctors in Gigante referred the man to a medical facility in Neiva, where medical staff noted that the man’s penis was inflamed and fractured. They informed the patient his only option was amputation so the inflammation and gangrene would stop spreading to other parts of his body.

A doctor told local newspaper La Nacion: ‘The patient showed bruising on the testicles and penis, was treated and is recovering well.’ As a result of the incident, Neiva hospital issued a warning for men to not use penis enhancing drugs or erectile dysfunction medication without prescription from their doctors.

Earlier this week, a Yemeni man died of a Viagra overdose as he prepared to sleep with his bride on their first day as a married couple. The 25-year-old Yemeni man dosed up on five Viagra pills at one time which killed him, according to Yemini Arabic Language daily newspapwer Okaz Al Youm.

Once the wedding hall was cleared out, the unnamed man left to join his wife at their new home. When he arrived, he fainted and collapsed and died after being taken to hospital despite doctors’ attempts to revive him. Viagra contains the ingredient sildenafil citrate, which works by relaxing muscles in the walls of blood vessels. However, the action that Viagra has on nerve activity of muscles in the penis may also increase sympathetic nerve activity (which makes blood vessels constrict). There have been several reports of heart attack, heart arrhythmia and even deaths that have been related to men who were using Viagra. Men with unstable cardiovascular disease, including a history of heart attacks, are advised against using the drug.





avatar
About the Author

Related Posts

  • Mixed Chick
    This is sad on both stories. Viagra is dangerous as is any drug when taken as prescribed and even worse when not taken properly.